This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.
high creatinine after 4 years with lamivudine and adefovir
which treatment can I take now that my creatinine is elevated afer being on lamivudine and adefovir for 4years.I'm really frightened please answer me .(my DNA is undetectable and my ALAT ASAT are normal).thanks very much for your help and support
Any drug is usually prescribed only if the benefits outweigh the risks .For preventing drug induced nephrotoxicity one should observe vigilance and early intervention. High creatinine affects kidney functions. Drinking lots of fluids, regularly exercising, and consuming lots of roughage can help keep creatinine levels in check. A good diet may help in regular detoxification of the blood and reducing the load on the kidneys. Consult your doctor and discuss if dosage can be reduced or an alternative drug can be recommended. Do keep me posted on how you are doing.
Best luck and regards!
the mistake was use of adefovir which is not a first line hbv drug from many years to to resistance development and high toxicity for kidneys, you should have used tenofovir
any way switch to tenofovir as soon as possible which has much less toxicity, entecavir is not an option since yo used lam
for kidneys start fibroguard from heptech as soon as possible you should see creatinine decline by 1 month of use (i had this problem myself too), take one sppontea daily of baking soda checking urine ph to get around 7, lower sault in your diet and check other posts with similar problems, let us know if you solve the kidneys issue
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.